# SDR MASA20200611038

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 38,834 hours, 31,463 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613S
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK) PAX DOOR HINGE REQUIRED REPLACEMENT FUSELAGE SIDE. R&R PN-SH670-31876-13S.
